# SDR SWAA2013103021705

- Difficulty date: October 13, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 33,842 hours, 22,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924876
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BETWEEN STATION 850 TO STATION 880, BETWEEN LONGERON 29R & LONGERON 29L.  REPAIRED SKIN IAW SRM.
